Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: How long does it take for withdrawl symptoms...

Posted by PotBelliedMike on December 25, 2001, at 21:19:30

In reply to Re: How long does it take for withdrawl symptoms... PotBelliedMike, posted by MB on December 25, 2001, at 0:32:54

hydrocodone, 10's.
Been taking since late August, up to 4 a day for pain after car wreck. Would like to ween myself off, also would like to know what it will do to my tolerance, as I weened myself off for a week, down to 1 pill a day, then took 4 within a couple of hours(thought the pills weren't working) and then thought i was gonna be sick.

Any info would be of great help.
I've heard that working out in the gym will help one get through the withdrawl pains.

Please, please, please help.
Thanks again.
Mike


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:PotBelliedMike thread:87784
URL: http://www.dr-bob.org/babble/20011222/msgs/87857.html